The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 166 NO.1 / (2000))
Analytic Semigroups and Degenerate Elliptic Operators with Unbounded Coefficients: A Probabilistic Approach
Sandra Cerrai,
Pages. 151-174
Abstract
Contents 1. Introduction 2. Assumptions and notations 3. Some properties of the solution of the corresponding SDE 4. The transition semigroup 5. The generation result
Key words
Mathmatical Subject Classification